# SDR AALA2019013109020

- Difficulty date: January 12, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D534804320
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SILL AT FRAME 68, STRINGER 23R.  REPAIRED THE LOWER SILL IAW SRM 53-41-14-14-300-001.
